MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX800 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX800 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE PATIENT MONITOR MX800
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A philips technical consultant (tc) went to the customer's site and performed testing on monitor and verified that measurements displayed correctly and alarmed correctly.Tc worked with staff to get relevant strips and timeline as provided by nurse.A philips clinical product specialist reviewed the information and found that the monitor configuration is set to red latched for visual and audible.If an alarm is not latched either visually or audibly, it does not require acknowledgment from the user before the alarm ends.The alarm indicator, alarm banner and alarm sound are resolved when the patient recovers from the alarm state.The logs show an alarm was acknowledged from the bedside at 18:15:12 and 18:15:13.The yellow alarms generate and end on their own.At one point, the spo2 was as low as 55 but ended over 90.Someone pressed/touched the acknowledge button at 18:15:12 and 18:15:13 in the room on the monitor which ended an active yellow alarm 19 seconds later.The alarm limits for desat were adjusted from 80 -> 83 and then to 87 on the monitor at 18:30:39 and 18:30:44.A desat 83<87 alarm was generated at 18:34:36 and acknowledged in the room on the monitor at 18:35:08.Based on this information it appears the system is working as designed, operated and configured.It does not appear to be a device malfunction that contributed to the desaturation, though the noted sleep apnea was a likely factor.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported the monitor did not alarm for a desaturation and staff wanted to confirm alarm functionality.The nurse entered the room and visualized spo2 was in 70s with the patient's lips being blue.The spo2 waveform appeared normal and reading well.The nurse adjusted the patient's oxygen in the patient's nose and turned the oxygen up, during which time the patient's spo2 had decreased to 57%.It was noted the patient was not breathing due to sleep apnea, so the nurse woke the patient up and oxygen improved.The nurse noted there were no alarms during the course of this sequence of events.The desat limit was then changed from 80% to 85%, after which time the patient desaturated to 82% and an alarm was triggered.A preliminary review of the audit log by clinical application revealed yellow alarms which had been generated but resolved due to the patient's spo2 recovering.At the time of the event, the lowest spo2 value captured was 55% but this does not mean the red alarm was missed since the spo2 value may not remain below the desat limit for the extent of the alarm delay.Two more desaturation evens occurred within a minute of the event timeframe but they ended or were acknowledged at the bedside.

Brand Name
INTELLIVUE MX800 PATIENT MONITOR
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49 70314632031
MDR Report Key24586274
Report Number9610816-2026-100494
Device Sequence Number5688796
Product Code MHX
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX800
Device Catalogue Number865240
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer05/10/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown